CaltechAUTHORS
  A Caltech Library Service

Analysis of nonlinear delay differential equation models of TCP/AQM protocols using sums of squares

Papachristodoulou, Antonis and Doyle, John C. and Low, Steven H. (2004) Analysis of nonlinear delay differential equation models of TCP/AQM protocols using sums of squares. In: 2004 43rd IEEE Conference on Decision and Control. IEEE Conference on Decision and Control. IEEE , Piscataway, NJ, pp. 4684-4689. ISBN 0-7803-8682-5 http://resolver.caltech.edu/CaltechAUTHORS:20110831-081433118

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20110831-081433118

Abstract

The simplest adequate models for congestion control for the Internet are in the form of deterministic nonlinear delay differential equations. However the absence of efficient, algorithmic methodologies to analyze them at this modelling level usually results in the investigation of their linearizations including delays; or in the analysis of nonlinear yet undelayed models. In this paper we present an algorithmic methodology for efficient stability analysis of network congestion control schemes at the nonlinear delay-differential equation model level, using the Sum of Squares decomposition and SOSTOOLS.


Item Type:Book Section
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1109/CDC.2004.1429529 DOIUNSPECIFIED
http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumber=1429529PublisherUNSPECIFIED
Additional Information:© 2004 IEEE. Issue Date: 14-17 Dec. 2004. Date of Current Version: 16 May 2005. Work was financially supported by AFOSR MURI, NIH/NIGMS AfCS, the Kitano ERATO Systems Biology Project, and URI.
Funders:
Funding AgencyGrant Number
Air Force Office of Scientific Research (AFOSR) Multidisciplinary University Research Initiative (MURI)UNSPECIFIED
NIH/NIGMSUNSPECIFIED
AfCSUNSPECIFIED
Kitano ERATO Systems Biology ProjectUNSPECIFIED
URIUNSPECIFIED
Other Numbering System:
Other Numbering System NameOther Numbering System ID
INSPEC Accession Number8401617
Record Number:CaltechAUTHORS:20110831-081433118
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20110831-081433118
Official Citation:Papachristodoulou, A.; Doyle, J.C.; Low, S.H.;, "Analysis of nonlinear delay differential equation models of TCP/AQM protocols using sums of squares," Decision and Control, 2004. CDC. 43rd IEEE Conference on , vol.5, no., pp. 4684- 4689 Vol.5, 14-17 Dec. 2004 doi: 10.1109/CDC.2004.1429529 URL: http://ieeexplore.ieee.org/stamp/stamp.jsp?tp=&arnumber=1429529&isnumber=30839
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:25176
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:31 Aug 2011 20:54
Last Modified:31 Aug 2011 20:54

Repository Staff Only: item control page